# SDR UALA2012021300855

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,268 hours, 13,354 cycles
- Engine: Pwa PW4060
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Part serial: 304
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APUC FAILED TO RESET OR TEST AFTER FIRE BOTTLE WAS ARMED AT NLG.  REPLACED APUC.
